# SDR DALA2021051002633

- Difficulty date: May 8, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 25,622 hours, 3,212 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Crew Rest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 CREW BUNK O2 MASKS DROPPED. CORRECTIVE ACTION: PERFORMED TEST OF LDMCR AIRFLOW AND TEST OF VENTILATION CONTROLLER. RESTOWED ALL LDMCR MASKS. (1803662)
